Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What is the cause for abdominal pain and bloating after meals?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
when i lie on my stomach, then get up, I feel something shift in my abdomen and I experience horrible bloating, especially after eating. Is there something structurally wrong?
Posted Thu, 12 Apr 2012 in Abdominal Pain
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

The symptoms you have could probably be due to gaseous abdomen.I do not suspect any seriousness here.The intestines with air fluid pockets may shift giving a sense of the organ shifting.None of the other intra abdominal organs do shift more with change in the position except the intestines and the stomach to some extent as all the other are fixed firmly to the adjacent structures with ligaments/fibrous bands.

Bloating supports the above cause of your problem.Need not worry . Avoid consuming food on irregular timings and take Syp Gelusil twice daily after food.
Avoid spicy foods.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor